Excedrin Excedrin Migrane & Headache Tablets 20 Pack

€8.50

Code excedrin-20


Add to Basket
Product Info

Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM Order Quantity Of TWO Packs Per Order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Adults over the age of 18:

For headache treatment: Take 1 tablet with a full glass of water when the headache first appears if needed, you can take another 1 tablet 4 – 6 hours later.

For migraine treatment: In case of more intense headache or migraine, take 2 tablets with a full glass of water when the pain appears or migraine aura appears. If needed, you can take another 2 tablets 4 -6 hours later.

Do not take more than 6 tablets in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine.

Delivery Info

***Delivery Timeframe - Updated 14/05/21 3pm***

Deliveries in Republic Of Ireland and Northern Ireland

**Orders are currently being dispatched within 1 working days after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 3-5 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Excedrin Migraine & Headache contains paracetamol and aspirin which ease the pain and fever associated with migraine. The caffeine increases the effects of the paracetamol and aspirin. Excedrin is used to treat headaches and migraine attaches including the symptoms of nausea and sensitivity to light and sound.  

Who can use?

This medicine can be used adults over 18 years old.

How to use?

Adults over the age of 18:

For headache treatment: Take 1 tablet with a full glass of water when the headache first appears if needed, you can take another 1 tablet 4 – 6 hours later.

For migraine treatment: In case of more intense headache or migraine, take 2 tablets with a full glass of water when the pain appears or migraine aura appears. If needed, you can take another 2 tablets 4 -6 hours later.

Do not take more than 6 tablets in any 24-hour period.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, do not take this medication unless it is advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects (may affect up to 1 in 10 people).

Nervousness, dizziness, nausea or abdominal discomfort.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty